# SDR DL76L001745

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 45,867 hours, 6,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Rows 1 - 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING IN B/C ROWS 1 THRU 5 LT AND RT SIDE INOP.  REPLACED BATTERY PWR SUPPLY AND BATTERY, LIGHTS CKS NORMAL.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                    ETOPS CATEGORY ''F'': ANY OTHER EVENT DETRIMENTAL TO ETOPS
